MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1009542-18
Health Effect - Clinical Codes Angina (1710); Stenosis (2263)
Date of Event 10/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and stenosis are listed in xience v everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2013 a 3.5x18 mm xience v stent was implanted in the left main to left circumflex coronary artery and a 2.25x12 mm xience nano stent was implanted in the obtuse marginal coronary artery.On (b)(6) 2016, the patient experienced unstable angina and was hospitalized.Diagnostics were performed and in-stent restenosis was noted.On (b)(6) 2016, coronary artery bypass graft surgery was performed in the proximal left main coronary artery.The condition resolved on (b)(6) 2016.No additional information was provided.

Brand Name
XIENCE V EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6730140
Report Number2024168-2017-06065
Device Sequence Number738771
Product Code NIQ
UDI-Device Identifier08717648064272
UDI-Public08717648064272
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P070015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2014
Device Catalogue Number1009542-18
Device Lot Number2060141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2017
Initial Report FDA Received Date07/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age78 YR
Patient Weight79